Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: meningitis symptoms


Member

Status: Offline
Posts: 5
Date:
RE: meningitis symptoms
Permalink  
 


I wanted to go to the ER because it was so severe, but I just took a vicodin instead. I have them because I am a chronic pain patient. they wouldn't do anything at the ER anyway. they don't know what to do with me because I am such a smorgasbord of petrie dishes. I have to make the decision myself if I should stay on this treatment. no doctor is going to tell me, I know more about my body and my diseases and the medicines I take more than any doctor I have met so far. I have had a doctor tell me that himself.

i think i should stay on it because if I don't the cryoglobulinemia could damage my brain and kidneys. hell, who knows it may already have started to.

__________________


Member

Status: Offline
Posts: 5
Date:
Permalink  
 

thanks everyone. I have been having numbness and tingling in extremities too.

__________________


Senior Member

Status: Offline
Posts: 251
Date:
Permalink  
 

also get fevers, chills, (even at the same time) and body ache that somtimes starts in the legs and moves UP my lower back to head throughout the days. Been getting numb and tingly in extremeties, and pain too though that has been ongoing for some years, but got worse after starting tx

__________________

Genotype 1A, Genotype (from parents) CC, Viral Load=7,514,000 (as of 12/6/11) Started Triple Therapy TX: 12/17/2011.UND @ 4-48 Wks Taken Off Incivek @ 6 wks due to Rash Response. Finished TX 11/17/12. SVR year 1



Senior Member

Status: Offline
Posts: 251
Date:
Permalink  
 

I have had severe migraine headaches and stiff neck. back and muscle pain worse with bending over (headache) since starting tx....comes and goes. Never had Meningitis before or Lyme...
Didn't start getting Migraines until a few years ago

__________________

Genotype 1A, Genotype (from parents) CC, Viral Load=7,514,000 (as of 12/6/11) Started Triple Therapy TX: 12/17/2011.UND @ 4-48 Wks Taken Off Incivek @ 6 wks due to Rash Response. Finished TX 11/17/12. SVR year 1



Guru

Status: Offline
Posts: 850
Date:
Permalink  
 

Whew!  So glad to hear you feel better. I was really worried about you. Keep a careful eye on all these crazy side effects, because as Jill was quick to point out, some of them can be really serious. I hope your doctor and nurse practitioner will give you the custom care you deserve, since I bet there is very little data available about folks with your medical history. Just make sure you know every trick in the book when it comes to contacting them, even on weekends.

Good luck and please keep us posted.

Alan



__________________

Geno 1A  Started Pegasys/Ribavirin/Incivek Nov. 20, 2011 .  Completed July 28, 2012 (36 weeks). For a treatment history, see:  https://jshare.johnshopkins.edu/xythoswfs/webview/_xy-9921874_1

SVR on January 14, 2013!!



Member

Status: Offline
Posts: 5
Date:
Permalink  
 

thanks.  i am much better today.  

I was only in severe pain for the first hour  or so when i woke up yesterday, i slept good the night before after the shot.  so i guess i didnt feel it while i was sleeping or maybe it just hit me when i stood.    I was very worried that it was my kidneys because of the location of the pain, but as it ascended throughout the day i thought not.

so i guess i am right in thinking the neuro sx are not common, so may be something else



__________________


Member

Status: Offline
Posts: 5
Date:
Permalink  
 

Sorry didn't intro myself 1st. i am female, 47, live in MD. grew up in CT right down the shore from Old Lyme. Lived in CA for 4 years after college, was there in earthquake of 89. I have a son, 22, he had lyme too, but no Hep, thank god. My husband has neither.

__________________


Guru

Status: Offline
Posts: 5627
Date:
Permalink  
 

Hi roro, and a warm welcome to the forum.  How are you feeling today?  So sorry to hear you had such a rough time after your shot last night, have you managed to speak to your doctor yet? 

It certainly sounds like you had some quite extreme pain there, and you clearly have a number of health issues going on as well.  It is quite common to experience things like headaches and generalised aches and pains following a shot, but you have a complex medical history and it sounds like it would be a good idea to get some medical advice.

It`s good to hear your son and husband are both clear of the virus.  I remember being so relieved when my 2 grown up children turned out to be free of the virus too, so I can relate to that.

Let us know how you`re getting on.  smile

Love from Jill xx

ps - here`s a list of the most common sx experienced with Peg + Riba, from the Hep C Trust -

http://www.hepctrust.org.uk/Treatment/Conventional+Treatment/Side+effects



 



 



-- Edited by Cinnamon Girl on Sunday 4th of March 2012 05:12:42 PM

__________________

Jill 

(71 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 



Member

Status: Offline
Posts: 5
Date:
Permalink  
 

I started pegg/riba last week, will be starting victrellis at week 5.  last fri nite i did the shot and I was fine.  been having meningitis symptoms all week, but i think it started with the riba friday morning before the shot, or maybe just the headache.  it went away with motrin, but I know they were meningitis sx because had it before, aseptic not bacterial.  stiff neck, pain with moving eyes, nystagmus when trying to focus, pressure headache, worse if try to bend over.  i haven't found anything about meningitis sx with tx except a few cases where the interferon suppressed immune system and underlying infection progressed to meningitis (SCARY!)

This is possible, because i have had many infections - lyme disease, babesia, bartonella, parvo B19, CMV, HSV, mycoplasma,  ehrlichia, rickettsia, anaplasma, epstein barr, prob many more.  i also have adrenal dysfunction and the dr made me go off hydrocortisone before starting tx, so i could be suppressed from that.  my cortisol levels were tested a few days after going off  (over a week ago) and my morning cortisol level was 2.  its supposed to be 20, so endocrinologist thinks i may have addisons.

i called the dr and left message about meningitis sx, no call back.

so i did my shot last night and this morning i had severe flank pain on both sides.  as the day went on the pain went up to mid back, then to shoulders.  it was so severe i could hardly breathe, could not stand.  had to take 10mg vicodin just to tolerate it.  i am on morphine also, and neurontin for nerve damage from back surgery.

anyone else get neuro sx with tx?



-- Edited by roro on Sunday 4th of March 2012 05:16:59 AM

__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.